... thing posted to you I really need your help Dav Cass
Please update us on what meds you are presently taking or not taking as the case may be. We are here to help you anyway we can. You question posted and we are reaching out to you so stay in touch. Make sure your e-mail settings are correctly checked so you'll receive notification of incoming pq e-mails.
Hi Dave. I am sorry you are going thru all the crap you are. Life can be a bitch for sure at times, but just remember it will get better. I know from your perspective right now you don't feel it will, but it will come hell or high water. First of all, the drugs which you forgot to mention what you're on, won't cure all your problems like with your wife leaving etc... You need to talk to someone about all these things one on one with a therapist to get you feet back on the ground. Not all antidepression drugs work for each person, & sometimes it takes a combination of several. It takes times & patience, & trial & error to find the right mix. If you are seriouly thinking about suicide do not hesitate to call 911 immediately & tell them exactley how you feel or that you are contemplating hurting yourself. You need help by not just us, altho' I must admit some of your best friends are right here on this sight.
You can talk to anyone of us at anytime. Maybe not exactly the one person you want to talk to unless you have their private email or phone #, but Dave, you need to kick yourself in the butt & get your head out of the sand! It's time for a new life so lets concentrate on getting you one. A happy one. Have you talked to your physchiatrist about your meds is the first question. What are you on is second, & how long have you been on it. These drugs are not a miracle cure, just a helping hand along the way. Most of it depends on you. I so understand where you are coming from too. It's got to be very hard to ask a colleague for help. So find someone you don't know from Adam! Don't let the fact that you once worked & partied with these people interfere with your medical treatment! You have an illness, just like the patients you helped to get better. That's what these doctors are there for. Take advantage of their knowledge & expertise. I am positive they are not looking down their noses at you at all. Anyone including maybe some of them can have depression. Also the wife problem. I understand how you are feeling about that. You feel deserted. I know you loved her, but Dave, look at it. She left you all alone because she thought you should continue working or whatever & didn't give a thought to you being ill. No, just bring home the bacon. I think what you need to do is quit feeling sorry for yourself, & get mad about it. I don't mean angry. Just mad enough to take the bull by the horns & do something about it rather than feeling sorry for yourself. I am afraid if you don't my friend ,& I mean it with all my heart, you may be in big trouble. Don't let this happen to you. There is life out there for you even if it's being single. Hey there are lots of fish in the sea. I know dating & such hasn't entered your mind, & it shouldn't right now. You can't be a productive lover, husband or anything until you start taking care of Dave. If you aren't satisfied with your physican, get a new one. Be honest as can be with your doctor. If your doctor know what you have told us, I would think he or she would be doing more for you than is being done. Maybe you need some inpatient therapy. It certainly cannot hurt you. You will find out you are not all alone in this world for sure. I guess I've said all I can think of to say to you right now. If you want to talk privately, please ask me a personal question. We are friends so it's possible. I wish you all the best my friend I really do, but what I'm trying to say to you is pills are not going to solve all your problems. It's like putting a bandaid on a deep cut that needed stitches instead. It will take longer to heal, but heal it will. My best to you Dave. Have a good evening..Mary
To Everyone!!! Thank you for your Support,and Care. I am taking Wellburtin 200mgm a day. Klnoplin 3 mgm a day. I don't want to be a burden, on every one. Mary & Laurie, I will take your comments very seriously!! I got very Up set about a long post, Explaining My New Approach with My Wife. I had a good weekend with my Wife, Last night she jumped me again. I take 2 steps forward And 3 step's backwards. You are so right about a new life I am trying to do that. My Wife is going to concealing. I really HURT her. With my Suicide Attempt. I have spent 3 years trying to help my self. I have to get help for her!! Read a lot about survivors of the spouses. what I did to her was a DEAL BEAKER. I don't remember much of all that. She remembers it all, and for that I am very sorry. Mary, I am in NO WAY Suicidal, I do think about some days. That last suicide, I had been doing A lot of drugs and ETOH. I only hope that I did not commit a deadly SIN.
I am so Remorseful, and Extreme Guilt, Sadness Not only this Marriage But My first Marriage, I Hurt her in so many ways. I cannot Stop thinking about all the really bad things I did. When I try to go to sleep all those bad things just keep filling my head. Over the Years I have hurt a lot of people. It is like I have another personality. One night in Houston, On Thanksgiving stopped by a little bar. The next I remember is I am in Mexico with the Bar owner and his wife. I was gone for 3 days. I really hurt my first Wife also. I went untreated for 60 years. did much more to her. It was not all bad, I was working night and day, Long story, and a tragic one. I thank you all for the great word's, of wisdom. You all are so insightful, You see things in m, I don't notice! I cannot believe how, how my life is turning out! I am also very concerned about ALL Psyc Drugs. There is not one drug out there I trust! Just on this WELLBUTRIN I have a great fear I will have A Seizure, Or a Serotonin Syndrome. MARY you are so correct about every thing. This has gone on a way to long. I just can't force my self to take a drug that Has so many horrible side effects. A new Harvard study quotes that there is 200,500,00 to 400,000.00 people in the US have T D. There are so many horrible side effects I just cannot take something that can really hurt you. Like Mary says Quit feeling sorry for my self and do something. I am working on that. I get so Angry at small things. I am miserable 24-7. I am trying to atone for or apologize for my bad behavior, To late and to much damage has been done. I do not want any of you to worry to much about me. I thank you all for helping me!! I do need to be another med. So far I can't tolerate the side effects. I am trying my best to get, Happy again. Thank you all Dave Cass
Held off a time in a response. Thats pledge, old news. David good to see you post. Best, poor choice of words, yet best that is going to happen at this point, is that the doctor(s) find the piece that fits, the puzzle. Untill, and I know your back ground, you know the various drug families, and untill they find something to land you on an even keel, you'll be in and out, of whats been happening. Dave, for the love of pete, we can all be the worlds best cheerleaders , it in the end is up to you. I said the other day here, in the forum, whats my secret? Fear of not being able to come out of my shell, the same one, might be in a different form, that has a hold on you. Meaning, do I have it within myself to say after a crash, be that of 2 months or 7 months, to come back. Come back means not being put away in a state institution for the remaining years of my life. Its in my case a valid one. It keeps pledge here, being able to do what ever it is.
I've no answers, if I did, I'd not be here, helping myself. ( you keep me going, you might never see it, but you help me in more ways than you will ever know) Be well, and take the time to smell the roses ha! Sounds old but sometimes old is good (gotta laugh at myself) see you, friend,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2012 • 6 answers
Posted 25 Dec 2012 • 15 answers
Posted 9 Jul 2013 • 6 answers
Posted 24 Mar 2015 • 5 answers
Posted 26 May 2015 • 2 answers